# SDR DALA2025090406541

- Difficulty date: August 27, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 67,157 hours, 34,855 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Delaminated
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, GALLEY CART COMPARTMENT 111, UPPER SKIN DELAMINATED.   WAS ABLE TO SECURE LAMINATION BACK INTO PLACE PER A319 AMM 25-31. (1167646).
